Blood in Stool and Vomit

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 1/12/2009 1:07 AM (GMT -7)   
Blood everywhere. Is this normal with imuran? Its coming out of both ends. I already went to ER and got iv (was dehydrated). But I'm still having blood in stool and vomit despite the iv, iv zofran and some immodium. Any ideas guys? Am I ok? I'm scared sad
 
 
smurf  

omega
Veteran Member


Date Joined Jan 2007
Total Posts : 607
   Posted 1/12/2009 2:49 AM (GMT -7)   
Have you stopped the medication? I believe it should be one of the serious drug reaction. I could not take Imuran either because of other serious drug reaction. It took me 10 days for the blood count to go up to a normal level. These sign effects will go away, I think. Mine got better after a week. If you can, give your doctor a call and discuss with your doctor. I copy a link from Mayoclinic. You can google it more.
http://www.mayoclinic.com/health/drug-information/DR601561
DX SLE 1988; APS (Antiphospholipid Syndrome) Pred 10mg, Verapmil 40 mg bd (for migraine headaches), Cellcept 1000 mg;Omerprazole 40 mg; Warfarin; Calcium + Vitamin D 1200mg, Folic Acid 5 mg; Iron; Simvastin; Oxycontine 10mg; pregablin 150mg


FW
Regular Member


Date Joined May 2007
Total Posts : 477
   Posted 1/12/2009 6:29 AM (GMT -7)   
Please call your doctor. It took exactly 10 days for me to react to the Imuran and the reaction almost killed me. If there is any chance at all that you are reacting to the med, please call your doctor and go in.
Take care,
Fran

Dx: Lupus, sjogren's, celiac, severe allergies.
Daily Meds: Plaquenil, Zyrtec. Aciphex, Nasacort, Prozac, Ambien CR.
Daily Supplements: Calcium, B-100 Complex.
As Needed Meds: Epinephrine, Benadryl, Proventil, Xopenex, Tylenal, Darvocet, Prednisone.


hippimom2
Veteran Member


Date Joined Jul 2005
Total Posts : 5403
   Posted 1/12/2009 8:38 AM (GMT -7)   
Call your doc ASAP. This should not be happening and if it is a serious drug reaction the doc needs to know so he/she can tell you what you need to do. You are in my thoughts. Let us know what the doc says and how you are doing. Take care
Diagnosis:  UCTD (lupus) 2006; Raynauds 2006; Sjogren's 2006; lupus symptoms began 2003; UC 2008; CFS 1991; Mono 1985
Meds:  Plaquenil 400mg; Prednisone 5-10mg; Tramadol 100mg 3-4x daily; Doxepin 25-50mg; Prevacid; Evoxac; Steriod Cream and Mouth Rinse for tongue and mouth ulcers; Hydrocodone 5/500 prn for severe pain; Artificial tears

 

Clickable:  LUPUS INFORMATION & LUPUS RESOURCES.

Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/

 

Co-Moderator: Lupus and CFS Forums



SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 1/13/2009 10:35 PM (GMT -7)   
Thanks. I called and got sent to ER. I was put on IV and medication was given. Unfortunally I still have some blood in loose stools. I was instructed and have stopped Immuran. The doctor has given me a choice now between Mephotrexate or Radiation. Im concerned about both. I have an abnormal liver enezyme according to blood work, doctor thinks I have a fatty liver. I'm also akneemic (there are some words I cant spell, so just sound out and you will get the word). I'm tired all the time now too. My concerns are with Mehotrexae...I'm on 2 steriods, if I get ill they will not be able to find any antibiotic to prescribe as it states you cant take the pencillin family and I happen to be allergic to most antibiotics, my fatty liver, akneemia, the side effects of naseau and vomiting and loose stools (hey we just saw what the immuran does to me, I always had those severe symptoms but this time I had the blood and that really scared me). In radiation, I honestly dont know a darn thing about it or what side effects there are. Anyone got any ideas on which one should I do? Or info?
Smurfy Shadow
 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Asthma, Asperger's Syndroe, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux


Butterflake
Forum Moderator


Date Joined Jun 2006
Total Posts : 1548
   Posted 1/14/2009 8:04 AM (GMT -7)   
Hi Smurfy. Methotrexate would be much less harsh on your body than radiation. If your liver enzymes are not very elevated, methotrexate might be worth a try. I wouldn't worry about the antibiotic issue. There are so many antibiotics (ones you never heard of) that if you need one, the docs will know what to do. I'm really sorry that you became so sick with the Imuran. I would have been scared too. Keep us updated, OK? Love, Butterflake

Systemic Lupus ('05), depression, diabetes, fibro, gerd, sleep apnea, hypertension, IBS 
 CellCept, plaquenil, prednisone, celebrex, lisinopril, actos, lipitor, nexeum, prozac, seroquel, wellbutrin,
actonel, tylenol arthritis, neurontin, phenegren,
flexeril, multi vit, C, flaxseed oil, acupuncture    Welcome to lupus where the strange is ordinary and nothing is normal :Donna
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:06 PM (GMT -7)
There are a total of 2,734,517 posts in 301,219 threads.
View Active Threads


Who's Online
This forum has 151336 registered members. Please welcome our newest member, depressionexam.
198 Guest(s), 8 Registered Member(s) are currently online.  Details
Tnmproject, Scaredy Cat, gitane44, ChrisB85, Purgatory, ShinytopPC, Stetsonva, Sarakt


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer